Open Access
Translator Disclaimer
2013 Periodicity in the $\alpha$-Norm for Some Partial Functional Differential Equations with Infinite Delay
K. Ezzinbi, B. A. Kyelem, S. Ouaro
Afr. Diaspora J. Math. (N.S.) 15(1): 43-73 (2013).

Abstract

The aim of this work is to study the existence of periodic solutions in the $\alpha$-norm for some partial differential equations with infinite delay. A linear part of equations is assumed to generate an analytic semigroup. The delayed part is assumed to be continuous with respect to the fractional norm of the linear part and $\sigma$-periodic with respect to the first argument. Using Massera's approach we prove the existence of periodic solutions in the linear case. In the nonlinear case, a fixed point theorem for multivalued mapping is used to prove the existence of periodic solutions. We use also Horn's fixed point theorem to get the existence of periodic solutions when solutions are ultimate bounded. For illustration an example is provided for some reactiondiffusion equation involving infinite delay.

Citation

Download Citation

K. Ezzinbi. B. A. Kyelem. S. Ouaro. "Periodicity in the $\alpha$-Norm for Some Partial Functional Differential Equations with Infinite Delay." Afr. Diaspora J. Math. (N.S.) 15 (1) 43 - 73, 2013.

Information

Published: 2013
First available in Project Euclid: 9 August 2013

zbMATH: 1283.34060
MathSciNet: MR3091709

Subjects:
Primary: 34C25 , 34D40 , 34K40 , 34K60

Keywords: $\alpha$-norm , Analytic semigroup , condensing maps , fractional power of operators , multivalued maps , partial functional differential equations , periodic solutions

Rights: Copyright © 2013 Mathematical Research Publishers

JOURNAL ARTICLE
31 PAGES


SHARE
Vol.15 • No. 1 • 2013
Back to Top